# SDR WVER2014011851501

- Difficulty date: January 18, 2014
- Submitted: January 18, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 26,684 hours, 18,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035007
- Condition: Dented
- Location: Zone 100
- Part time: 26,684 hours, 18,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1029-1031 BETWEEN STRINGERS 19-20L, BELOW THE AFT CARGO DOOR.   REPAIRED IAW REO 670-53-61-1028, REV.
